| Model Number |
9300P-1001 |
| Medical Device Problem Code |
Failure to Charge (1085)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during functional testing, the device failed to charge to set energy.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was evaluated by zoll medical corporation.The customer's report was duplicated and attributed to a transistor on the main board.The main board and the hv capacitor wires were replaced to resolve the report.Te board was scrapped after testing.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.